Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    1063

Week 3: TMI side effects

Bexxs

654 views

*This week I mainly experienced more/new side effects rather than a change in my acne.

Acne Results:
Don't see much of an acne change from last week. I got one or two on my shoulders and another on my left cheek but nothing too bad.

Side Effects:
In addition to previous side effects I've mentioned, my scalp became super dry and I have dandruff like crazy. I didn't think I scratched my head that hard but i started bleeding (photo). The inside of my nose has become super dry and there is always dry blood inside. No nose bleed though. My arms have started becoming dry as well. Kinda looks like I'm peeling after a sunburn without the burn part. **TMI: Finally, everyone has their own "scent" but I have noticed a different and stronger vaginal odor in the past 2-3 days. With my follow up appointment next week, I plan to ask my dermatologist more about this. Looks like it's not "common" side effect but a good handful of other people have experienced this. Wondering if I can take a Probiotic will help lessen the side effects of this.

So far, still worth it.

IMG_3085.JPG

IMG_3084.JPG

IMG_3081.JPG

IMG_3069.JPG

FullSizeRender-1.jpg



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×